Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

Two $L^p$ inequalities


Author: Cathleen S. Morawetz
Journal: Bull. Amer. Math. Soc. 75 (1969), 1299-1302
MathSciNet review: 0256149
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1969-12403-1
PII: S 0002-9904(1969)12403-1